Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Unable to move leg suddenly. All tests are done, normal. What can the reason for sudden immobility?

My father , 65 years, unable to move left leg suddenly last week. Along with that he does not have sensation of passing urine or motion. Once the catheter was fixed all the urine came out. Stool was passed after giving enema.
All MRI for brain and spine was done and found normal . No stroke. Nerve conduction study is normal. Pelvic bone xray normal. Is there any reason for this sudden immobilty ?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sudden inability to move a leg could be due to a neurological deficit. If the MRI scan and all other tests are normal then it could be related to a psychiatric problem which needs a clinical evaluation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor